| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Halo (2227)
| Date of Event |
02/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation summary: the product was not returned for analysis.Product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that following an intraocular lens (iol) implant procedure, the patient experienced blurry vision, glare and halos.Described vision as "like looking through a bottle".The iol was exchanged for another lens approximately two months after the initial implantation.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in h.6.And h.10.The file indicated the use of a qualified cartridge and handpiece.The file also indicated the use of a non-qualified viscoelastic.The manufacturer internal reference number is: (b)(4).